On the fundamental groups of manifolds of positive sectional curvature

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

Let M be an n-manifold with sectional curvature 0 < δ ≤ K ≤ 1. The main result asserts that the fundamental group of M has a finite normal cyclic subgroup with index less than w(n, δ) < ∞, a constant depending on n and δ.

Original languageEnglish (US)
Pages (from-to)397-411
Number of pages15
JournalAnnals of Mathematics
Volume143
Issue number2
DOIs
StatePublished - Mar 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'On the fundamental groups of manifolds of positive sectional curvature'. Together they form a unique fingerprint.

Cite this